# SDR CALA2013100391721

- Difficulty date: September 30, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 49,489 hours, 5,976 cycles
- Engine: Pwa PW40903
- System (JASC): 2600 · Fire Protection System
- Part: Relay
- Condition: Faulty
- Location: Nitrogen System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NITROGEN GENERATING SYSTEM DETECTS A FAULT SUCH AS LOW SYSTEM FLOW RATES OR HIGH OR LOW TEMPERATURE CONTROL RESULTING IN DEGRADED PERFORMANCE.  NITROGEN GENERATING SYSTEM SHUTS DOWN BUT WILL AUTOMATICALLY RESET ONCE ON THE GROUND. REPLACED NITROGEN GENERATING SYSTEM RAM AIR ACTUATOR RELAY IAW FIM TASK 47-31 825.
